# SDR ASOA201101065

- Difficulty date: May 26, 2011
- Submitted: May 27, 2011
- Operation: Air carrier
- Aircraft: N901EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7616
- Aircraft time: 21,815 hours, 19,414 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 81172
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR1 & NR2 EXTERIOR AND NR1 INTERIOR CEILING EMERGENCY LIGHTS INOP.  REMOVED AND REPLACED NR 1 EMERGENCY LIGHT BATTERY PACK IAW AMM 33-51-04, OP'S CHECK GOOD.  REMOVED AND REPLACED NR 1 EMERGENCY LIGHT BATTERY PACK IAW AMM 33-51-04, OP'S CHECK GOOD.
